Duke Mathematical Journal

Isospectral compact flat manifolds

Isabel Dotti Miatello and Roberto J. Miatello

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 68, Number 3 (1992), 489-498.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077294147

Digital Object Identifier
doi:10.1215/S0012-7094-92-06820-7

Mathematical Reviews number (MathSciNet)
MR1194952

Zentralblatt MATH identifier
0781.53032

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 58G25

Citation

Miatello, Isabel Dotti; Miatello, Roberto J. Isospectral compact flat manifolds. Duke Math. J. 68 (1992), no. 3, 489--498. doi:10.1215/S0012-7094-92-06820-7. http://projecteuclid.org/euclid.dmj/1077294147.


Export citation

References

  • [1] L. Auslander and M. Kuranishi, On the holonomy group of locally Euclidean spaces, Ann. of Math. (2) 65 (1957), 411–415.
  • [2] P. V. Z. Cobb, Manifolds with holonomy group $Z\sb2\oplus Z\sb2$ and first Betti number zero, J. Differential Geometry 10 (1975), 221–224.
  • [3] Y. Kitaoka, Positive definite quadratic forms with the same representation numbers, Arch. Math. (Basel) 28 (1977), no. 5, 495–497.
  • [4] J. Milnor, Eigenvalues of the Laplace operator on certain manifolds, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 542.
  • [5] W. Plesken, Minimal dimensions for flat manifolds with prescribed holonomy, Math. Ann. 284 (1989), no. 3, 477–486.
  • [6] A. Schiemann, Ein Beispiel positiv definiter quadratischer Formen der Dimension $4$ mit gleichen Darstellungszahlen, Arch. Math. (Basel) 54 (1990), no. 4, 372–375.
  • [7] T. Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. (2) 121 (1985), no. 1, 169–186.
  • [8] T. Sunada, Spectrum of a compact flat manifold, Comment. Math. Helv. 53 (1978), no. 4, 613–621.
  • [9] J. A. Wolf, Spaces of constant curvature, McGraw-Hill Book Co., New York, 1967, McGraw-Hill Ser. Higher Math.